Alert archive / Pennsylvania / River Flood Warnings in 2020

River Flood Warning 2, NWS State College, PA

April 30, 2020Perry County, Pennsylvania

NWS State College, PA issued this river flood warning at Apr 30, 2020, 1:42 PM EDT for Perry County, Pennsylvania. It took effect at Apr 30, 2020, 2:40 PM EDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2020, 1:42 PM EDT (17:42 UTC)
In effect from
Apr 30, 2020, 2:40 PM EDT
Expired
May 1, 2020, 12:07 PM EDT
In force
21 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Perry County, PA

The radar

The State College radar (KCCX), 94 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sherman Creek at Shermans Dale (SMDP1). The gauge peaked at 11.71 ft at Apr 30, 2020, 8:00 PM EDT.

actionminormoderate51004/3005/0105/02
Action stage
5 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01568000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

323 
WGUS41 KCTP 301742
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
142 PM EDT Thu Apr 30 2020

...The National Weather Service in State College, PA has issued a 
flood warning for the following creek in Pennsylvania...

  Sherman Creek At Shermans Dale

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC099-010542-
/O.NEW.KCTP.FL.W.0002.200430T1840Z-200501T1021Z/
/SMDP1.1.ER.200430T1840Z.200501T0000Z.200501T0421Z.NO/
142 PM EDT Thu Apr 30 2020

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Sherman Creek At Shermans Dale
* until Friday morning...Or until the warning is cancelled.
* At 1 PM Thursday the stage was...7.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage this afternoon 
  and crest near 9.8 feet by this evening.  The creek will fall below
  flood stage after midnight tonight.
* At 9.0 feet...Several homes along River Road are affected by high 
  water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

CJE
3 follow-up statements
000 
WGUS41 KCTP 302056
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
456 PM EDT Thu Apr 30 2020

...Forecast flooding changed from Minor to Moderate severity for the 
following creek in Pennsylvania...

  Sherman Creek At Shermans Dale


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC099-010855-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-200501T1855Z/
/SMDP1.2.ER.200430T1806Z.200501T0300Z.200501T1255Z.NO/
456 PM EDT Thu Apr 30 2020

...Forecast flooding increased from Minor to Moderate severity...
 
The Flood Warning continues for 
 The Sherman Creek At Shermans Dale
* At 4 PM Thursday the stage was...10.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* The creek will crest near 11.9 feet by tonight.  The creek will 
  fall below flood stage tomorrow morning.
* At 11.0 feet...A number of homes along Creek Road and other low 
  lying areas adjacent to Sherman Creek are affected by high water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

CJE
702 
WGUS81 KCTP 010826
FLSCTP
Flood Statement 
National Weather Service State College PA
426 AM EDT Fri May 1 2020

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Penns Creek Near Penns Creek
  Sherman Creek At Shermans Dale
  Conodoguinet Creek Near Hogestown
  Swatara Creek At Harper Tavern

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued by late this morning.

&&

PAC109-119-012000-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-200501T2000Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1400Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Penns Creek Near Penns Creek.
* At 4 AM Friday the stage was 8.8 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by late this 
  morning.
* At 8.0 feet...The left, or north bank overflows downstream of the 
  Route 104 bridge. A campground is affected. A number of secondary 
  roads in the Penns Creek drainage are affected by high water.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC099-011741-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-200501T1741Z/
/SMDP1.2.ER.200430T1806Z.200501T0030Z.200501T1141Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Sherman Creek At Shermans Dale.
* At 3 AM Friday the stage was 10.4 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* The river will continue falling to below flood stage by mid 
  morning.
* At 11.0 feet...A number of homes along River Road and other low 
  lying areas adjacent to Sherman Creek are affected by high water.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

PAC041-012025-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-200502T1912Z/
/HGSP1.1.ER.200501T0413Z.200501T1800Z.200502T1312Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Conodoguinet Creek Near Hogestown.
* At 4 AM Friday the stage was 8.4 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river will crest near 8.9 feet this afternoon. The river 
  will fall below flood stage late morning tomorrow.
* At 8.0 feet...Low lying areas in the vicinity of Erbs Bridge Road, 
  Prowell Road, Stone Spring Lane, and Oyster Mill Road are flooded.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC075-107-012025-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-200501T2200Z/
/HTVP1.1.ER.200501T0230Z.200501T0900Z.200501T1600Z.NO/
426 AM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 4 AM Friday the stage was 10.0 feet and cresting.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.0 feet early this morning. The 
  river will fall below flood stage this afternoon.
* At 10.0 feet...High water isolates several houses.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$
254 
WGUS81 KCTP 011607
FLSCTP
Flood Statement 
National Weather Service State College PA
1207 PM EDT Fri May 1 2020

...The Flood Warning is cancelled for the following creek in 
Pennsylvania...

  Sherman Creek At Shermans Dale

...The Flood Warning continues for the following creeks in 
Pennsylvania...

  Penns Creek Near Penns Creek
  Conodoguinet Creek Near Hogestown
  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey
  Swatara Creek Above Middletown

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC109-119-012242-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-200501T2242Z/
/PNCP1.1.ER.000000T0000Z.200501T0600Z.200501T1642Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Penns Creek Near Penns Creek.
* At 12 PM Friday the stage was 8.1 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is occurring.
* The creek will continue falling to below flood stage by this 
  afternoon.
* At 8.0 feet...The left, or north bank overflows downstream of the 
  Route 104 bridge. A campground is affected. A number of secondary 
  roads in the Penns Creek drainage are affected by high water.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC041-020405-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-200502T1500Z/
/HGSP1.1.ER.200501T0413Z.200501T1800Z.200502T0900Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Conodoguinet Creek Near Hogestown.
* At 12 PM Friday the stage was 8.7 feet and falling.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The creek will crest near 8.8 feet by this afternoon. The creek 
  will fall below flood stage early tomorrow morning.
* At 8.0 feet...Low lying areas in the vicinity of Erbs Bridge Road, 
  Prowell Road, Stone Spring Lane, and Oyster Mill Road are flooded.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC075-107-020032-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-200502T0032Z/
/HTVP1.1.ER.200501T0230Z.200501T1046Z.200501T1832Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 12 PM Friday the stage was 9.4 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The creek will continue falling to below flood stage this 
  afternoon.
* At 9.0 feet...Several driveways and other minor roadways are 
  affected. Water begins to enter some basements.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-020405-
/O.CON.KCTP.FL.W.0006.000000T0000Z-200504T0800Z/
/MTLP1.1.ER.200501T1723Z.200502T0600Z.200504T0200Z.UU/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek Above Middletown.
* At 11 AM Friday the stage was 10.3 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The creek is forecast to rise above flood stage by this afternoon 
  and crest near 12.5 feet by after midnight tonight. The creek will 
  fall below flood stage by Sunday before midnight.
* At 12.0 feet...Both banks overflow upstream of the Vine Street 
  Bridge and several basements are affected.

&&

LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
      4018 7675                       

$$

PAC043-075-020112-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-200502T0112Z/
/HERP1.1.ER.200501T1020Z.200501T1545Z.200501T1912Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 12 PM Friday the stage was 7.2 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The creek will continue falling to below flood stage by late this 
  afternoon.
* At 7.0 feet...The right, or north bank begins to overflow. Several 
  roadways upstream of the gage are affected by high water.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC099-011637-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-200501T1741Z/
/SMDP1.2.ER.200430T1806Z.200501T0030Z.200501T1147Z.NO/
1207 PM EDT Fri May 1 2020

The Flood Warning is cancelled for
  The Sherman Creek At Shermans Dale.
* At 11 AM Friday the stage was 7.5 feet and falling.
* The creek fell below flood stage at 8 AM Friday.
* Flood stage is 9.0 feet.
* The creek will continue falling to 4.3 feet by Sunday morning.
* At 7.0 feet...Creek Road is closed upstream of Shermansdale.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

CJE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 11:58 AM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Apr 30, 11:58 AM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service State College PA
1158 AM EDT Thu Apr 30 2020

.SYNOPSIS...
A moderate to heavy rainfall will continue across the eastern
half of the state through early tonight. The heavy rain may
result in urban/poor drainage, small stream and river flooding.
Showers will linger through Friday before conditions dry out on
Saturday. Expect near seasonal temperatures for the first
weekend of May before the cooler temperature trend resumes next
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An anomalous southerly low level jet preceding a deep upper
trough is transporting copious Gulf of Mexico moisture up the
east coast ahead of slowly approaching cold front. At 1530Z,
radar shows a 75-100NM wide band steady moderate to heavy rain
along this feature, extending all the way from Florida into
Central PA.

The focus for an increased potential flooding remains during
the PM hours across the eastern half of the forecast area, where
nearly 2 inches of rain has already fallen just to the west of
the Susq Mainstem and an additional 1.5 to 2 inches is likely
this afternoon as the mid and upper flow slowly backs on the
eastern side of the deepening trough.

Models indicate the front will slow ahead of a weak wave riding
north along approaching cold front. A flood watch remains up
for the eastern counties, where latest GEFS QPF-M-Climate tables
continue to light up, with ensemble mean QPF besting the
wettest forecasts in model climatology.

There is remarkable consistency among 00/06Z guidance and latest
runs of the HRRR and HREF,  all of which target the Susquehanna
Valley from Lycoming Co south to Adams Co for the heaviest rain
this afternoon. Model blended qpf in this area ranges from 2-3
inches by this evening, with local 3+ amounts quite possible
where strong sse flow is forced to ascend any ridgetops. The
flooding risk will encompass both short-term poor drainage/small
stream concerns to longer duration mainstem rivers, which would
likely not crest until later Friday..

Cloud cover and resulting lack of surface instability will
translate to limited potential of severe convection today.
However, a strong gradient preceding the approaching cold front
should produce gusty south to southeast winds, especially over
the Susq Valley, where Bufkit soundings support gusts up to
40kts.

Across the western half of the forecast area, expect some
brightening during the afternoon, as low level jet axis shifts
east. Limited diurnal heating should support scattered
convection and possible thunder as the trailing cold front
arrives late in the day.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Lingering rain over eastern Pa should taper off late this
evening, as the cold front clears the area. However, passage of
upper trough, combined with diurnal heating, will result in
scattered instability showers developing Friday afternoon.
Model soundings indicate enough cape for thunderstorms over the
eastern counties. There will be much lower pwats in the wake of
the front, so any additional rain Friday is expected to be
light and not exacerbate any potential flooding. Model sounding
show a well mixed boundary layer to at least 850mb, where temps
around 5C should support highs from the upper 50s over the
Alleghenies, to the mid 60s across the Susq Valley.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
The showers retreat to mainly the NE portion of the CWA Fri
night and lighter scattered showers may persist there into Sat.

Exiting upper trough and weak ridge sliding through should result in
a lower chance of showers Saturday into midday Sunday with gradually
moderating temperatures. Sunday looks like the warmest day we've had
around here in a few weeks, as high temps creep just above seasonal
normals, reaching the mid 60s to lower 70s.  But clouds thicken for
the afternoon with showers moving in late as weak trough slides
through.

Mon/Tue look generally dry and breezy with below normal temperatures.
The endless parade of shortwave troughs bring shower chances
through the 2nd half of next week while keeping temperatures
below normal.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
A large swath of moderate rain with embedded heavier elements
will continue to push across the area today, with vis and cigs
dropping to IFR in heavy rain. SErly llws of 40-45 kts is
expected to continue across the eastern half of the area
through 20z Thur as a 60kt 850mb LLJ strengthens overhead. Sfc
winds and LLWS decrease behind the afternoon passage of the cold
front.

After the widespread rain comes to an end, HRRR suggests
another narrow line of SHRA/TSRA develops over the Alleghenies
Thu aftn and moves eastward into the lower Susq by 02z Fri. If
this line does develop, another brief lowering of cig/vis is to
be expected.

After 00z Fri, winds go nearly calm. This combined with wet
ground and moist low levels may make for some patchy for.
However, lingering clouds may be a limiting factor.

Outlook...

Fri...Scattered showers/tempo vis reductions, esp NW Mtns.

Sat...No sig wx expected.

Sun...Scattered showers possible, especially later in the day.

Mon...Still a chance of showers.

&&

.HYDROLOGY...
1 to locally 3 inches of rain is forecast across central and
eastern PA Thursday-Thursday night. Significant rises are
expected with minor to moderate small stream and river flooding
is possible. Crest on larger mainstem rivers may not occur until
later Friday or even early Saturday based on ensemble river
forecasts. Antecedent conditions are relatively wet and
streamflows are modestly elevated. A flood watch has been issued
for much of the area.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for PAZ028-037-041-042-
046-049>053-056>059-063>066.
Flood Watch until 2 PM EDT this afternoon for PAZ012-018-019-
025>027-034>036-045.

&&

SYNOPSIS...Lambert
NEAR TERM...Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...DeVoir/RXR
AVIATION...Gartner/Colbert
HYDROLOGY...
Hazardous weather outlook, Apr 30, 1:00 PM EDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
100 PM EDT Thu Apr 30 2020

PAZ028-037-041-042-046-049>053-056>059-063>066-011700-
Juniata-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
100 PM EDT Thu Apr 30 2020

...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-010-011-017-024-033-011700-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-
100 PM EDT Thu Apr 30 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ012-018-019-025>027-034>036-045-011700-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Bedford-Fulton-Franklin-Southern Clinton-
100 PM EDT Thu Apr 30 2020

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Apr 30, 1:22 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service State College PA
122 PM EDT Thu Apr 30 2020

PAZ041-042-046-049>053-057>059-064>066-301915-
Southern Lycoming-York-Sullivan-Union-Northern
Lycoming-Lebanon-Dauphin-Snyder-Columbia-Lancaster-Northumberland-
Adams-Montour-Schuylkill-
122 PM EDT Thu Apr 30 2020

...GUSTY SOUTHEASTERLY WINDS WILL IMPACT LANCASTER...
NORTHUMBERLAND...DAUPHIN... EASTERN SNYDER...COLUMBIA...EASTERN
UNION...SCHUYLKILL...SOUTHEASTERN ADAMS...YORK...EASTERN
LYCOMING...MONTOUR...SULLIVAN AND LEBANON COUNTIES...

At 115 PM EDT, frequent strong wind gusts of 35 to 45 mph from the
southeast were accompanying the eastern edge of a slow moving area
of heavy rain. Localized wind gusts around 50 mph are possible on
the ridge tops and just to the north of gaps in the ridges, where
the wind is channeled and accelerated.

The combined heavy rain with the strong wind gusts will lead to
scattered downed trees and possibly some isolated power outages.

Locations impacted include...
Lancaster, Harrisburg, York, Lebanon, Hanover, Bloomsburg,
Pottsville, Hershey, Ephrata, Colonial Park, Weigelstown,
Elizabethtown, Berwick, Columbia, Sunbury, Progress, Lititz,
Middletown, Millersville and Willow Street.

LAT...LON 4015 7702 4022 7686 4035 7693 4037 7702
      4064 7694 4066 7702 4108 7702 4159 7689
      4154 7622 4120 7632 4114 7623 4095 7621
      4091 7600 4073 7576 4064 7598 4057 7602
      4049 7644 4014 7587 3973 7610 3972 7702
TIME...MOT...LOC 1721Z 239DEG 49KT 4091 7672

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 10:59 AM EDTAreal Flood AdvisoryCTPAdams, Centre, Clinton, Cumberland, Juniata, Lycoming and 6 more6 hr
Apr 30, 1:22 PM EDTSpecial Weather StatementCTPColumbia, Dauphin, Lancaster, Lebanon, Montour, Northumberland and 3 more113 min
Apr 30, 1:34 PM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 4 more6 hr
Apr 30, 2:12 PM EDTAreal Flood WarningCTPAdams, Clinton, Cumberland, Juniata, Lycoming, Northumberland and 5 more6 hr
Apr 30, 4:39 PM EDTAreal Flood WarningCTPColumbia, Dauphin, Lancaster, Lebanon, Lycoming, Montour and 4 more6 hr
Apr 30, 5:43 PM EDTAreal Flood WarningCTPTioga3 hr
Apr 30, 7:02 PM EDTRiver Flood WarningCTPSnyder, Union19 hr

Nearby

River Flood Warnings in Pennsylvania, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.